# SDR SWAA2012062805367

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 20,177 hours, 12,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVACE SLIDE COVER LENS LOOSE.  REMOVED AND REPLACED LENS PER MT AND MM.
